MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TARGETING ARM T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL TARGETING ARM T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-1008
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be communicated in a supplemental report.
 
Event or Problem Description
It was reported that when the femoral nail was locked, a false hole was drilled.The nail was difficult to detach from the targeting device after implantation.
 
Additional Manufacturer Narrative
Corrections: please refer to d9/h3 the reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, any device inevitably suffers from long and frequent use.Referring to the very long period since manufacturing [manufactured in 2008] the device has reached the end of its useful service-life and had fulfilled its tasks in former surgeries as intended, until the reported event, without problems reported.The file will be closed formally in accordance to our procedures.In case the item and / or substantive information will become available in future the file will be reviewed and reopened.H3 other text : device disposition is unknown.
 
Event or Problem Description

Brand Name
TARGETING ARM T2 FEMUR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12425612
Report Number0009610622-2021-00678
Device Sequence Number4181404
Product Code LXH
UDI-Device Identifier04546540196576
UDI-Public04546540196576
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-1008
Device Catalogue Number18061008
Device Lot NumberKME902194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown